Media Coverage of this Article

Found additional news media or blog coverage for the article? Please contact us at submission@sciepub.com.

More by these Authors

Duo Zhang, Shunchu Li, Dongdong Gui
American Journal of Mathematical Analysis, Vol. 3, No. 2, 2015, pp 39-43 | Research Article
doi:10.12691/ajma-3-2-3.
Qiang Wang, Shunchu Li, Mei Luo, Dongdong Gui
American Journal of Energy Research, Vol. 3, No. 1, 2015, pp 8-12 | Research Article
doi:10.12691/ajer-3-1-2.
Qiang Wang, Shunchu Li, Ming Hu, Dongdong Gui
American Journal of Mathematical Analysis, Vol. 3, No. 2, 2015, pp 26-31 | Research Article
doi:10.12691/ajma-3-2-1.
Mei Luo, Shunchu li, Dongdong Gui
American Journal of Applied Mathematics and Statistics, Vol. 3, No. 1, 2015, pp 17-22 | Research Article
doi:10.12691/ajams-3-1-4.
Duo Zhang, Shunchu Li, Dongdong Gui
American Journal of Mathematical Analysis, Vol. 3, No. 2, 2015, pp 39-43 | Research Article
doi:10.12691/ajma-3-2-3.
Qiang Wang, Shunchu Li, Mei Luo, Dongdong Gui
American Journal of Energy Research, Vol. 3, No. 1, 2015, pp 8-12 | Research Article
doi:10.12691/ajer-3-1-2.
Qiang Wang, Shunchu Li, Ming Hu, Dongdong Gui
American Journal of Mathematical Analysis, Vol. 3, No. 2, 2015, pp 26-31 | Research Article
doi:10.12691/ajma-3-2-1.
Mei Luo, Shunchu li, Dongdong Gui
American Journal of Applied Mathematics and Statistics, Vol. 3, No. 1, 2015, pp 17-22 | Research Article
doi:10.12691/ajams-3-1-4.